Volume 4 Number 2 (Mar. 2014)
Home > Archive > 2014 > Volume 4 Number 2 (Mar. 2014) >
IJAPM 2014 Vol.4(2): 103-107 ISSN: 2010-362X
DOI: 10.7763/IJAPM.2014.V4.263

Regularity for MHD Second Grade Fluid in a Porous Space

S. Rahman, T. Hayat, and Hamed H. Alsulami
Abstract—The purpose of present paper is to establish the regularity of classical solution for second grade fluid. We consider unsteady flow passing through the porous medium. The incompressible fluid is taken between two rigid plates. We apply the magnetic field of the system and Darcy's law is performed due to porous medium. In addition uniqueness of classical solution is also verified. Finally neglecting the effect of porosity we obtain a unique classical solution of MHD second grade fluid.

Index Terms—Porous medium, second grade fluid, classical solution.

S. Rahman is with the Department of Applied Mathematics, Northwestern Polytechnical University, 710129, Xi'an, Shaanxi, P. R. China (e-mail: saeed@ciit.net.pk).
T. Hayat is with the Department of Mathematics, Quaid-i-Azam University 45320 Islamabad 44000, Pakistan.
Hamed H. Alsulami is with the Nonlinear Analysis and Applied Mathematics (NAAM) Research Group, Faculty of Science, King Abdulaziz University, Jeddah 21589, Saudi Arabia.

Cite: S. Rahman, T. Hayat, and Hamed H. Alsulami, "Regularity for MHD Second Grade Fluid in a Porous Space," International Journal of Applied Physics and Mathematics vol. 4, no. 2, pp. 103-107, 2014.

General Information

ISSN: 2010-362X
Frequency: Bimonthly (2011-2014); Quarterly (Since 2015)
DOI: 10.17706/IJAPM
Editor-in-Chief: Prof. Haydar Akca
Abstracting/ Indexing: Index Copernicus, EI (INSPEC, IET), Chemical Abstracts Services (CAS), Electronic Journals Library, Engineering & Technology Digital Library, Nanowerk Database, Google Scholar and ProQuest
E-mail: ijapm@iap.org
  • Mar 11, 2016 News!

    IJAPM Vol.5, No.3 has been indexed by EI (Inspec).   [Click]

  • Sep 28, 2017 News!

    Vol 7, No 4 has been published with online version     [Click]

  • Aug 10, 2017 News!

    The papers published in Vol 7, No 3 have all received dois from Crossref

  • Jul 21, 2017 News!

    Vol 7, No 3 has been published with online version     [Click]

  • Feb 22, 2017 News!

    The papers published in Vol.7, No.2 have all received dois from Crossref.

  • Read more>>